Results 1 to 6 of 6
Tramadol (ultram) Tremors ???
  1. #1
    cvoor is offline New Member
    Join Date
    Jan 2006
    Location
    , , .
    Posts
    10

    Default Tramadol (ultram) Tremors ???

    I was taking Tramadol 2 x 50 mg a day. That night in bed I had Tremors ?
    Does this mean that I am allergic and should not take Tramadol ?
    It scared me and made me feel uneasy.....................
    My heart rate seemed a little faster also.....

  2. #2
    juwliet is offline New Member
    Join Date
    Dec 2005
    Location
    USA.
    Posts
    6

    Default

    I had the same thing happen, except mine was more of an uncontrollable twitching.
    It goes away. I've been on Tramadol for about a year and it just keeps working better every day. I've been able to cut bac on all the asorted other pills I take. Just be aware of the SEIZURE potential with Tramadol.
    Juwliet

    He not busy being born is busy dying.
    Bob Dylan

  3. #3
    cvoor is offline New Member
    Join Date
    Jan 2006
    Location
    , , .
    Posts
    10

    Default

    The seizure Potential ??
    What are the chances of that ?

  4. #4
    cvoor is offline New Member
    Join Date
    Jan 2006
    Location
    , , .
    Posts
    10

    Default

    Took a tramadol this morning felt ok so far. Last night felt nervous and anxious to my stomach, guess that is one of the side effects, but i feel better today.

  5. #5
    shakeydog is offline New Member
    Join Date
    Sep 2012
    Posts
    1

    Default

    I have been on tramadol for about a year. Helps if i stay ahead of the pain curve. Diagnosed with myofacia pain, similar to fibromyalgia. After about 6 months, I noticed twitching in my arms and shoulders for about 2 weeks. A few weeks later, I started having tremors. Neurologist is pretty sure I have parkinsons. None of the doctors will entertain the idea that tramadol my be causing or contributing to these tremors. They seem to vary in intensity and duration as I increase or decrease my daily dosages. Anyone else had any experience with this?

  6. #6
    iloerose is online now Platinum Member
    Join Date
    Jul 2009
    Posts
    3,027

    Default

    The only way to find to find out is to taper your tramadol. You may also want to try another doctor. What I would ask is if you could wean off of the tramadol to find out if that is causing your tremors. I would always get at least a second opinion on parkinson's before I started with that. My significant other had parkinson's, but rigidity, not tremors. Please at least get a second opinion on the Parkinsons. Also start a thread on need to talk. That board gets more traffic than this and there may be someone there who can help you. Good luck.

    Peace,

    Iloerose

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22